Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The Optimist loves Parnate!

Posted by willyee on April 1, 2005, at 19:08:31

In reply to Re: The Optimist loves Parnate! willyee, posted by Optimist on March 30, 2005, at 7:32:02

Wow i bow to you,fear is obviously not a factor for you and parnate.

I tried to take on 50 mg yesterday,and later became faint,my stomach felt ill,and had sweating,i wasnt in fear cause i know how to tackle a parnate crisis,and i did so,but there is no way i could take 50 mg again,it was horrable for me in everywhere,im just recupperating today.

My highest dose is 40mg,and thats only when i feel espcialy fatiqued and epressed,and even then its a stretch,to think you can take 80 mg,wow.

Im 6ft 200 pds,would u mind sharing ur weight and height?Im sooo frustrated everyday parnate is becomming less effective,and im detarating quickly,its quite frightening.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willyee thread:473842
URL: http://www.dr-bob.org/babble/20050330/msgs/478723.html